Journal of Applied Probability

Negative association does not imply log-concavity of the rank sequence

Klas Markström

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present a minimum counterexample to the conjecture that a negatively associated random variable has an ultra-log-concave rank sequence. The rank sequence does not in fact even need to be unimodal.

Article information

J. Appl. Probab. Volume 44, Number 4 (2007), 1119-1121.

First available in Project Euclid: 17 December 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 62H20: Measures of association (correlation, canonical correlation, etc.) 60E05: Distributions: general theory

Negative association rank sequence


Markström, Klas. Negative association does not imply log-concavity of the rank sequence. J. Appl. Probab. 44 (2007), no. 4, 1119--1121. doi:10.1239/jap/1197908830.

Export citation

See also

  • See: Correction. J. Appl. Prob. Vol. 47 (2010), No. 2, pp. 608-609.